# SDR CALA2018072301670

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 5,915 hours, 634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHK FOUND 2EA EMERGENCY LT INOP. LOCATED LT SEAT 41D AND 46D 2EA EMERGENCY LIGHT ASSY. REPLACED AND LIGHT TESTED OK IAW AMM 33 -51-05. INSPECTION CARRIED OUT CHECK ''SATIS''.
